Now offering FREE Curbside Pickup & Delivery! Click for Details

    Motrin Children's Pain Reliever/Fever Reducer Liquid, Bubble Gum Flavored

    Children's Motrin® Pain Reliever/Fever Reducer Bubble Gum Flavor For Ages 2 to 11 Years. Contains ibuprofen oral suspension (NSAID) 100mg per 5ml. Lasts up to 8 hours. Alcohol free. Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com. ©McNeil-PPC, Inc. 2015.